Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1962, Volume 30, Issue 1

Economic Growth and the Theory of International Income Flows<88:EGATTO>2.0.CO;2-K
p. 88-97

Murray Brown, Ronald Jones

Two problems are posed within a matrix multiplier-accelerator framework. The first is to determine the conditions under which positive changes in levels of income accrue to all countries given an autonomous change in the income of one country. The second enquires into the effects of a once-over change in the structure of the trading system, such as war or industrialization programs, on the growth paths of all the trading countries.

Log In To View Full Content